# SDR SWAA2014051427918

- Difficulty date: May 13, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 70,455 hours, 66,374 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, DECLARED EMERGENCY AT FL320 OVER PMD FWD LAVATORY SMOKE DETECTOR WENT OFF.  R & R LAVATORY SMOKE DETECTOR IAW AMM.
